Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

i have been taking budeprion for about 2 months. what can happen to me ?

drinking and taking bedeprion sr tab 150mg once a day and blood pressure meds yes i taking budeprion sr tab a50mg,i also drink a 6 pack of beer a day, i just read that if you are a drinker, that you can not just stop like and it is dangerest to drink if taking budeprion and i also am taking nifedipine 30mg once a day.i have been taking budeprion for about 2 months. i know that i am a alcoholic and i can t just like that. so that do i do because i am very afraid of what can happen to me. can i ween myself off of the budeprion,until i can gain some control of my drinking. because would rather deal with depression than dead. please help me i don t know what to do .
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi, There is proprtionate relationship between ur drinking and ur depression...there is highly possiblity that ur underlying depression is still untreated and so u reuires more packs of beer..(which is like self medication for ur depression) So here solution is not to wean off from medication but consult ur Psychiatrist , take proper advise and sos change of medicine so then u will able to gain control on ur drinking habit.
Answered: Fri, 7 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor